MAUDE Adverse Event Report: Abbott Medical Epic Plus; Heart-Valve, Non-Allograft Tissue

Abbott Medical Epic Plus; Heart-Valve, Non-Allograft Tissue
Model Number E200-31M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Bradycardia (1751); Cardiac Arrest (1762); Unspecified Infection (1930); Tachycardia (2095); Heart Failure/Congestive Heart Failure (4446)
Date of Event 08/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Crd_1032 - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 31mm epic plus mitral valve was chosen for implant.Post-procedure on (b)(6) 2026, patient experienced atrial fibrillation as well as repeated bradycardic episodes with asymptomatic pauses on 13 august 2026.Atrial fibrillation transitioned to a brief episode of asystole on 15 august 2026.There was also a pause on bradycardia followed by tachycardic conduction.Patient symptoms were consistent with sick sinus syndrome.Patient was administered medication and underwent two sessions of electrical cardioversions with no result.No further significant pauses occurred until discharge.On 19 august 2026, patient had an ejection fraction of 35% and subsequently received a life vest for three months.It was also reported patient experienced a urinary tract infection on (b)(6) 2026 and was treated with antibiotics same day.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Epic Plus
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50897780
Report Number2135147-2026-06504
Device Sequence Number12225578
Product Code LWR
UDI-Device Identifier05415067033093
UDI-Public(01)05415067033093(17)290715
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-31M
Device Catalogue NumberE200-31M
Device Lot NumberBR00053800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight127 LB